Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
150 Publications
2018 | Published | Journal Article | IST-REx-ID: 446 |

R. Frank, P. Nam, and H. Van Den Bosch, “The ionization conjecture in Thomas–Fermi–Dirac–von Weizsäcker theory,” Communications on Pure and Applied Mathematics, vol. 71, no. 3. Wiley-Blackwell, pp. 577–614, 2018.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 455 |

N. P. Benedikter, J. Sok, and J. Solovej, “The Dirac–Frenkel principle for reduced density matrices and the Bogoliubov–de Gennes equations,” Annales Henri Poincare, vol. 19, no. 4. Birkhäuser, pp. 1167–1214, 2018.
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 554 |

M. M. Napiórkowski, R. Reuvers, and J. Solovej, “The Bogoliubov free energy functional II: The dilute Limit,” Communications in Mathematical Physics, vol. 360, no. 1. Springer, pp. 347–403, 2018.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 5983 |

E. Yakaboylu, B. Midya, A. Deuchert, N. K. Leopold, and M. Lemeshko, “Theory of the rotating polaron: Spectrum and self-localization,” Physical Review B, vol. 98, no. 22. American Physical Society, 2018.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 6002 |

M. M. Napiórkowski, R. Reuvers, and J. P. Solovej, “The Bogoliubov free energy functional I: Existence of minimizers and phase diagram,” Archive for Rational Mechanics and Analysis, vol. 229, no. 3. Springer Nature, pp. 1037–1090, 2018.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 741 |

T. Moser and R. Seiringer, “Stability of a fermionic N+1 particle system with point interactions,” Communications in Mathematical Physics, vol. 356, no. 1. Springer, pp. 329–355, 2017.
[Published Version]
View
| Files available
| DOI
| WoS
2017 | Published | Journal Article | IST-REx-ID: 1198 |

T. Moser and R. Seiringer, “Triviality of a model of particles with point interactions in the thermodynamic limit,” Letters in Mathematical Physics, vol. 107, no. 3. Springer, pp. 533–552, 2017.
[Published Version]
View
| Files available
| DOI
| WoS
2017 | Published | Journal Article | IST-REx-ID: 1079 |

P. Nam and H. Van Den Bosch, “Nonexistence in Thomas Fermi-Dirac-von Weizsäcker theory with small nuclear charges,” Mathematical Physics, Analysis and Geometry, vol. 20, no. 2. Springer, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2017 | Published | Journal Article | IST-REx-ID: 997 |

E. Yakaboylu, A. Deuchert, and M. Lemeshko, “Emergence of non-abelian magnetic monopoles in a quantum impurity problem,” Physical Review Letters, vol. 119, no. 23. American Physical Society, 2017.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 912 |

A. Deuchert, “A lower bound for the BCS functional with boundary conditions at infinity,” Journal of Mathematical Physics, vol. 58, no. 8. AIP Publishing, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2017 | Published | Journal Article | IST-REx-ID: 1120 |

X. Li, R. Seiringer, and M. Lemeshko, “Angular self-localization of impurities rotating in a bosonic bath,” Physical Review A, vol. 95, no. 3. American Physical Society, 2017.
[Published Version]
View
| Files available
| DOI
| Download Published Version (ext.)
| WoS
2017 | Published | Journal Article | IST-REx-ID: 484 |

P. Nam and M. M. Napiórkowski, “Bogoliubov correction to the mean-field dynamics of interacting bosons,” Advances in Theoretical and Mathematical Physics, vol. 21, no. 3. International Press, pp. 683–738, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2017 | Published | Journal Article | IST-REx-ID: 739 |

P. Nam and M. M. Napiórkowski, “A note on the validity of Bogoliubov correction to mean field dynamics,” Journal de Mathématiques Pures et Appliquées, vol. 108, no. 5. Elsevier, pp. 662–688, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2017 | Published | Journal Article | IST-REx-ID: 632 |

M. Lewin, P. Nam, and N. Rougerie, “A note on 2D focusing many boson systems,” Proceedings of the American Mathematical Society, vol. 145, no. 6. American Mathematical Society, pp. 2441–2454, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2016 | Published | Conference Paper | IST-REx-ID: 1428 |

M. Könenberg, T. Moser, R. Seiringer, and J. Yngvason, “Superfluidity and BEC in a Model of Interacting Bosons in a Random Potential,” in Journal of Physics: Conference Series, Shanghai, China, 2016, vol. 691, no. 1.
[Published Version]
View
| Files available
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1478 |

R. Seiringer and S. Warzel, “Decay of correlations and absence of superfluidity in the disordered Tonks-Girardeau gas,” New Journal of Physics, vol. 18, no. 3. IOP Publishing, 2016.
[Published Version]
View
| Files available
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1422 |

R. Frank, C. Hainzl, B. Schlein, and R. Seiringer, “Incompatibility of time-dependent Bogoliubov–de-Gennes and Ginzburg–Landau equations,” Letters in Mathematical Physics, vol. 106, no. 7. Springer, pp. 913–923, 2016.
[Published Version]
View
| Files available
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1436 |

V. Bach, S. Breteaux, S. P. Petrat, P. Pickl, and T. Tzaneteas, “Kinetic energy estimates for the accuracy of the time-dependent Hartree-Fock approximation with Coulomb interaction,” Journal de Mathématiques Pures et Appliquées, vol. 105, no. 1. Elsevier, pp. 1–30, 2016.
[Published Version]
View
| Files available
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1143 |

P. Nam, N. Rougerie, and R. Seiringer, “Ground states of large bosonic systems: The gross Pitaevskii limit revisited,” Analysis and PDE, vol. 9, no. 2. Mathematical Sciences Publishers, pp. 459–485, 2016.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1259 |

G. Bräunlich, C. Hainzl, and R. Seiringer, “Bogolubov–Hartree–Fock theory for strongly interacting fermions in the low density limit,” Mathematical Physics, Analysis and Geometry, vol. 19, no. 2. Springer, 2016.
[Published Version]
View
| Files available
| DOI